# SDR 2002FA0001028

- Difficulty date: August 26, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Aircraft: N24712
- Make and model: Cessna T182T
- Aircraft serial: T18208027
- Aircraft time: 205 hours
- Engine: Lyc TIO540AK1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6381
- Part serial: 00120061
- Condition: Damaged
- Location: Engine
- Part time: 205 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

OWNER COMPAINED WHEN RT MAGNETO WAS SELECTED ENGINE WOULD QUIT.  AFTER REMOVING MAGNETO FOUND MANY INTERNAL PARTS BURNED.  REPLACED WITH NEW MAGNETO.
